Duality and orthogonal projections of curves and surfaces in 3-space

J.W. Bruce, M.C. Romero Fuster

Research output: Contribution to journalArticle

24 Citations (Scopus)
Original languageEnglish
Pages (from-to)433-441
JournalThe Quarterly Journal of Mathematics
Volume42
Issue number1
DOIs
Publication statusPublished - 1991

Cite this

Bruce, J.W. ; Romero Fuster, M.C. / Duality and orthogonal projections of curves and surfaces in 3-space. In: The Quarterly Journal of Mathematics. 1991 ; Vol. 42, No. 1. pp. 433-441.
@article{e7ee8e846889496b801db71ba2dc7e4e,
title = "Duality and orthogonal projections of curves and surfaces in 3-space",
author = "J.W. Bruce and {Romero Fuster}, M.C.",
year = "1991",
doi = "10.1093/qmath/42.1.433",
language = "English",
volume = "42",
pages = "433--441",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

Duality and orthogonal projections of curves and surfaces in 3-space. / Bruce, J.W.; Romero Fuster, M.C.

In: The Quarterly Journal of Mathematics, Vol. 42, No. 1, 1991, p. 433-441.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Duality and orthogonal projections of curves and surfaces in 3-space

AU - Bruce, J.W.

AU - Romero Fuster, M.C.

PY - 1991

Y1 - 1991

U2 - 10.1093/qmath/42.1.433

DO - 10.1093/qmath/42.1.433

M3 - Article

VL - 42

SP - 433

EP - 441

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -